# SDR SWAA2025081591782

- Difficulty date: July 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R1 BEAR STRAP AT BS 291.5+4; WL 265.6; .6' IN LENGTH (MARKED)<[01] REPAIRED BY 737 SRM 53-10-01-2R-6 AND EA M-25-153-01539 CCN TTG8Q013R942;[02] ALL STEPS COMPLETED.;[03] ALL STEPS COMPLETED.
